A NUMERICAL SOLUTION TO A SYSTEM OF ELASTICITY EQUATIONS FOR LAYERED ANISOTROPIC MEDIA
A.L. Karchevsky
Sobolev Institute of Mathematics, Siberian Branch of the RAS, 4 prosp. Akad. Koptyuga, Novosibirsk, 630090, Russia
Keywords: System of elasticity, layered anisotropic medium, differential matrix Riccati equation
Pages: 338-350 Subsection: GEOPHYSICS
Abstract
A system of elasticity equations for layered anisotropic media is solved numerically as the differential matrix Riccati equation, with analytical solutions for each layer. The suggested approach differs from the existing counterparts and is applicable to anisotropic media with layers of any anisotropy type.
|